MathSciNet Relay Station
MathSciNet bibliographic data
MR1871393 32H50 (32U40 37F10)
Favre, Charles; Guedj, Vincent Dynamique des applications rationnelles des espaces multiprojectifs. (French) [Dynamics of rational mappings of multiprojective spaces] Indiana Univ. Math. J. 50 (2001), no. 2, 881–934.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement